MAUDE Adverse Event Report: MICRO-TECH(NANJING) CO.,LTD. SURECLIP REPOSITIONABLE HEMOSTASIS CLIP

MICRO-TECH(NANJING) CO.,LTD. SURECLIP REPOSITIONABLE HEMOSTASIS CLIP
Catalog Number ROCC-D-26-235-C-N
Medical Device Problem Codes Unintended Movement (3026); Firing Problem (4011)
Health Effect - Clinical Code Gastrointestinal Hemorrhage (4476)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient presented to endoscopy department as a transfer from intensive care for an egd [esophagogastroduodenoscopy] colonoscopy for gib [gastrointestinal bleeding].Upon entering stomach with endoscope, patient's stomach was found to contain old blood and food debris, which were removed.Upon advancing further, patient's duodenal bulb was found to contain a large ulcer with a visible blood vessel (not actively bleeding).Epinephrine was injected into ulcer, followed by electrocautery being administered.One hemostasis clip was deployed with no problem, but the second clip mis-deployed.After this, blood began to stream out of ulcer.Various methods of treatment were used until hemostasis was achieved.Gi called cvir [cardiovascular interventional radiology] department to alert them of situation and make sure they were ready to take patient for embolization.Patient remained intubated and was transported from endoscopy to cvir with this rn, anesthesia resident.
 
Additional Manufacturer Narrative
The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The products released for distribution were found to have met all specifications prior to shipment and found no abnormalities that would contribute to this issue.However, the incident investigation is ongoing.A follow-up report will be filed following the completion of the incident investigation.
 
Additional Manufacturer Narrative
1.Incident description patient presented to endoscopy department as a transfer from intensive care for an egd [esophagogastroduodenoscopy] colonoscopy for gib [gastrointestinal bleeding].Upon entering stomach with endoscope, patient's stomach was found to contain old blood and food debris, which were removed.Upon advancing further, patient's duodenal bulb was found to contain a large ulcer with a visible blood vessel (not actively bleeding).Epinephrine was injected into ulcer, followed by electrocautery being administered.One hemostasis clip was deployed with no problem, but the second clip mis-deployed.After this, blood began to stream out of ulcer.Various methods of treatment were used until hemostasis was achieved.Gi called cvir [cardiovascular interventional radiology] department to alert them of situation and make sure they were ready to take patient for embolization.Patient remained intubated and was transported from endoscopy to cvir with this rn, anesthesia resident.2.External investigation on june 12, 2025, micro-tech has communicated with the customer to see if there is any other clinical usage information.As of july 3, 2025, no other information has been provided yet.At the same time, micro-tech will conduct an internal investigation and analysis.3.Internal investigation based on customer descriptions and historical customer complaints, the following analysis is conducted: 3.1 structural design the product consists of clip components, spring tubes, and handles.Analysis: the working principle of the clip is as follows: the effective length of the clip enters the endoscope cavity, and the clip component comes into contact with the mucosal tissue.The spring tube and the clip component are mechanically connected, and the slide block transmits force to the clip to achieve opening and closing.The repeated opening and closing performance is achieved through the slide groove of the clip.By utilizing the self-locking structure of the clip itself, the clip is closed and separated from the outer tube, thereby completing the release of the clip.3.2 production process we have investigated all processes related to the clip components during the production process and evaluated them based on the failure modes in pfmea.This incident was caused by the separation of the clip pedal from the outer tube component but still connected to the inner core.In pfmea, we need to inspect the clip hook for deformation, shortening, and other phenomena after installing the clip pedal to address this process risk; assemble qualified products for process inspection, and process inspectors need to inspect whether the grip hook of the product is stuck in the clip pedal; before packaging, the packaging personnel need to check the repeated opening and closing performance of the product, and after passing the inspection, put on a protective cover for packaging.At the same time, based on the investigation of complaint information, it has been confirmed that there have been no changes in the design and production process of this batch of clips, and no changes have been made to the raw material materials or production process.Therefore, we confirm that any failures that may occur during the production process have been identified and controlled before leaving the factory, and the production process can prevent such incidents from happening.3.3 instructions for use the clip reaches the affected area through the endoscopic biopsy channel, gently moves the distal slide block, opens the clip, closes the clip at the desired location, and moves the slider to the proximal end to close the clip.After passing the first resistance point and hearing or feeling the first click, do not attempt to open the clip.Reopening the clip may cause it to separate from the catheter, resulting in twisting or damage to the device.After passing through the first resistance point, if it is found that the clip is separated from the catheter and the inner core is still connected to the clip, simply continue to pull the handle back to complete the subsequent release action, and the clip can still be released normally.(it should be noted that when the outer tube separates and the inner core is connected, when pulling the clip to continue releasing, it is necessary to avoid interference between the connecting tube of the inner core and the outer tube, otherwise the force cannot be transmitted to the clip, which may result in the inability to release.) 3.4 operating environment this device needs to be used in conjunction with an endoscope.Before inserting the endoscope, ensure that the field of view is clear.If the distal end of the inserted part of the instrument cannot be seen through the endoscopic field of view, please do not use the instrument.When inserting instruments into an endoscope, the field of view is unclear, which may cause patient damage such as perforation, bleeding, or mucosal injury, and may also damage the endoscope and/or instruments.Analysis: the supporting equipment involved in the use of the clip is an endoscope.When inserting the clip into the endoscope, it is necessary to ensure that the clip enters in a closed state.After complaining, we analyzed that the clip can smoothly pass through the endoscope and reach the desired position to clamp the tissue.After clamping the tissue, the subsequent release action was completed due to the failure to continue pulling the handle.Therefore, we can confirm that the use environment will not cause such incidents in the clip.3.5 storage and transportation we have clear requirements for the storage and transportation of clip products: storage: the product should be stored in a clean, well ventilated, and non corrosive gas environment.Transportation: the product should be protected from heavy pressure, direct sunlight, and rain during transportation, or as specified in the purchase contract.Analysis: the clip underwent detailed validity period verification and transportation confirmation during the design and development phase, confirming that the clip is safe and effective within its validity period.Clip also conducted transportation confirmation, confirming that the packaging method can meet the protection requirements of the product, and more detailed storage and transportation conditions are also described in the instruction manual.Therefore, we confirm that the storage and transportation method will not cause such adverse effects on clips, resulting in such incidents.Conclusion: based on historical customer complaints analysis, the possible reason is that after the clip was forced to close, it wanted to be pushed open again, resulting in the separation of the outer tube and the connection of the inner core.At this point, in order to complete the first separation point in the release action and the closing self-locking action, if the handle is pushed forward further, the clip cannot be opened.The safe operation at this time is to continue pulling the handle back to complete the subsequent release action, and the clip can still be released normally.

Brand Name
SURECLIP REPOSITIONABLE HEMOSTASIS CLIP
Common Device Name
REPOSITIONABLE HEMOSTASIS CLIP
Manufacturer (Section D)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key22295899
Report Number3004837686-2025-00006
Device Sequence Number12994155
Product Code PKL
UDI-Device Identifier06932503530446
UDI-Public(01)06932503530446(17)270616(10)M240617231
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROCC-D-26-235-C-N
Device Lot NumberM240617231
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale
Patient Weight112 KG